Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 22, No. 2, pp. 171-177 (2006)

On certain subclass of close-to-convex functions

Zhigang Wang, Chunyi Gao and Shaomou Yuan

Changsha University of Science and Technology

Abstract: In the present paper, the authors introduce a new subclass of close-to-convex functions. Several coefficient inequalities, growth, distortion and covering theorem for this class are provided.

Keywords: Close-to-convex functions, differential subordination

Classification (MSC2000): 30C45

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2006 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition